# SDR AALA20110524TUL07

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 65,844 hours, 23,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEELWELL CRACKED AT HYDRAULIC LINE ABOVE KEELBEAM STATION 1110.  INSTALLED DOUBLER PER AARD 53-40-12-01.
